# SDR REXA2022030200318

- Difficulty date: February 8, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SEAT TRACK IS CORRODED BETWEEN FS 364 TO FS 477. - REMOVED CORRODED SEAT TRACK AT LBL27 BETWEEN FS 364 - FS 477 AND INSTALLED SERVICEABLE SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A11
